Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

after I had two stents placed in my coronary arteries and Plavix wasn’t effective for me, I was prescribed another blood thinner - Effient. My stent surgery was two months ago, and I’ve been on Effient for a little bit over a month now - and I will have to take it for at least a year to make sure no clots interfere with the stents.

For the last week or so, however, I’ve been getting very nauseous after I take Effient and it’s strange since this didn’t happen at first. Will nausea go away, or should I contact my doctor to perhaps try a different blood thinner?

Loading...

Hello Wes,

I recommend you to get in touch with your doctor as soon as possible - your nausea might be caused by something completely unrelated, but there is also a chance that you're having very serious side effect of Effient called Thrombotic Thrombocytopenic Purpura which is basically internal bleeding that doesn't stop because your blood doesn't clot.

TTP can happen anywhere in your body, but if it happened in your stomach, nausea and abdominal pain would be the signs. Hopefully this is not the case, but you need to make sure.

Reply

Loading...